# SDR SWIA201231956

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 35,329 hours, 32,007 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Failed
- Location: Lt Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THRUST SETTING, LEFT THRUST LEVER HAD MOVEMENT BUT NO N1 THRUST REDUCTION.  AFTER CYCLING THRUST, N1 STOPPED AT 93% AND WOULD NOT FURTHER TO THROTTLE MOVEMENT.  INITIALLY STARTED QRH SINGLE ENGINE PROCEDURE, BUT THRUST LEVER WOULD NOT SHUT OFF.  USED THE ENGINE FIRE PUSH TO SECURE THE ENGINE.  (FLT 6433)  REPLACED LEFT ENGINE THROTTLE CONTROL CABLE IAW CRJ 200 MM. P/N: 1603730-007
